• Home
  • BENYLIN COLD & FLU – DAY & NIGHT MAX STRENGTH CAPS 16S

BENYLIN COLD & FLU – DAY & NIGHT MAX STRENGTH CAPS 16S

Benylin Cold & Flu Day & Night Max Strength Capsules are used for the relief of symptoms associated with colds and flu, including aches and pains, sore throat, headache, blocked nose and fever. The Day capsules can also relieve tiredness and drowsiness. The Night capsules contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever, and phenylephrine hydrochloride, which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.
The Day capsules contain paracetamol and phenylephrine hydrochloride (as above) but also contain caffeine, which provides relief from fatigue (tiredness) associated with colds and flu. Caffeine can also increase pain relief from paracetamol. This medicine is for use in adults, the elderly and children aged 16 years and over. Do not use this medicine… If you have ever had a bad reaction to any of the ingredients. If you have severe heart disease or cardiovascular disorder(s). If you have high blood pressure. If you have an overactive thyroid gland. If you have a history of stomach ulcers. If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs). If you are taking any other medicines containing paracetamol. If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Cold & Flu Day & Night Max Strength Capsules.

If you are pregnant or breastfeeding: Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding. Benylin Cold & Flu Day & Night Max Strength Capsules can have side effects, like all medicines, although these don’t affect everyone and are usually mild.
If you experience the following, stop using the medicine and talk to your doctor: Allergic reactions such as skin rash. Raised blood pressure with headache, vomiting and palpitations. An increase or decrease in heart rate.
There have been rare reports of blood disorders although these were not necessarily related to paracetamol.

Other effects which may occur include Nausea. Difficulty sleeping. Tingling and coolness of the skin.
Very rare cases of severe skin reactions have been reported.

Usage: For oral use only. Do not take more medicine than the label tells you to.
Children under 16 years old
This medicine is not recommended for children under 16 years old.
Adults, the elderly and children aged 16 years and over
Day time: 2 red/yellow Day Capsules every 4 – 6 hours, up to 3 times a day.
Night time: 2 dark blue/light blue Night Capsules to be taken at night
Leave at least 4-6 hours between doses. Do not take more than 6 Day Capsules and 2 Night Capsules (4 doses) in 24 hours. Do not take for more than 3 days, unless advised by your doctor. If symptoms persist or worsen, talk to your doctor.

Note: It does not contain a sleep aid. Ingredients: The active ingredients in Benylin Cold & Flu Day & Night Max Strength Capsules are:
Day capsule: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.
Night capsule: Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule.
Other ingredients are Day Capsules: Maize starch, croscarmellose sodium, sodium lauryl sulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127). Night Capsules: Maize starch, croscarmellose sodium, sodium lauryl sulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), erythrosine (E127) and indigo carmine (E132)